Embeddings of Open Riemann Surfaces
Commentarii mathematici Helvetici, Tome 46 (1971), p. 214.
Voir la notice de l'article dans European Digital Mathematics Library
@article{CMH_1971__46_139473, author = {Reto A. R\"uedy}, title = {Embeddings of {Open} {Riemann} {Surfaces}}, journal = {Commentarii mathematici Helvetici}, pages = {214}, publisher = {mathdoc}, volume = {46}, year = {1971}, zbl = {0224.30039}, language = {un}, url = {https://geodesic-test.mathdoc.fr/item/CMH_1971__46_139473/} }
Reto A. Rüedy. Embeddings of Open Riemann Surfaces. Commentarii mathematici Helvetici, Tome 46 (1971), p. 214. https://geodesic-test.mathdoc.fr/item/CMH_1971__46_139473/